# SDR GLBA20110630H

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 30,686 hours, 38,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 10151417617
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - SIG EVENT - DURING ROUTINE MX INSP, FOUND THE AS DOOR EXTERIOR HANDLE LOOSE.  MX R & R AS DOOR HANDLE REF 52-10-05, PN: 101-514176-17 AND SPRING REF 52-10-02, PN 129-5814093-1.
